| Model Number |
02.12.0025R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 10 days after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components, performed a washout, and reimplanted permanent hardware.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 04 august 2022 lot 2010191: (b)(4) items manufactured and released on 05-dec-2020.Expiration date: 2025-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Implanted additional components: batch review performed on 04 august 2022 on gmk-sphere 02.12.0513fr tibial insert fixed sphere flex size 5/13 mm r (k140826) lot.1811505: lot 1811505: (b)(4) items manufactured and released on 28-mar-2019.Expiration date: 2024-03-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 04 august 2022 on gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot.2009497: lot 2009497: (b)(4) items manufactured and released on 14-jan-2021.Expiration date: 2026-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.